I thought the enteric coating would totally eliminate the gastrointsetinal problems of aspirin?
- 3 Feb 2010 by rmiller2
- ecotrin, heart disease, pain, aspirin
I am experiencing horrible stomac pains / heart burns when taking ecotrin. I am just baffled about how effective this enteric coating really is.
4 Feb 2010
I feel silly trying to answer something that I have no clue about. But I know when I take a pill with the coating on it verses taking one without, I have a hard time swallowing it. Maybe you could ask your doctor or a pharmacy about enteric coating... kimmie1
4 Feb 2010
Hey you it's barb. Stop taking otc pain killers e-mail me
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The patient taker Isosorbide, baby aspirin. He has COPD, asthma, enfasima, heart problems, 2 prostetic hips.
1 answer • 18 May 2012
After mild heart attack 9 months ago, and xience V drug eluting stent placed to rectify a 70% blockage (Plaque) I have been on clopidogrel 75 mg + ...
1 answer • 17 Sep 2012
The doctors can't seem to find out what's going on. He is having pain n his chest I thought he was having a heart attack but all the tests ...
4 answers • 24 Nov 2012
I note that hiprex has an enteric coating and I am being prescribed half a pill, so I cut it. I am having feelings of a pill inflating in my ...
1 answer • 24 Jul 2014
I am quadriplegic and want to take aspirin as preventative and in case of emergency heart pain. I was told many years ago when I was first injured ...
2 answers • 10 Aug 2014